i have found that taking medication like methorexate without food......
makes the side effects worse.
methotrexate works in oyur body by mixing with your stomach fluids, and creating its own new solution.
(like mixing flour with an egg.... you can never seperate them, and they make a new product).
once this mixturehas started, it is impossible to stop it.
so i eat food after taking my methotrexate.
as soon as i have taken it.
i have found this reduces my side effects......
but does not reduce the effect of the medication.
my rhuemy has said it is a good way for me to take it.
also the medication has to build up in your body.
at first all you get is side effects.....
but as you take it longer....
the level within your body increases to a level where it starts to make a difference.
(sorry no-one can say what that level is), (and everyone is different).
you do not have a sudden change.....
but you one day realise that your effects have lessened.
it usually takes a few months (sometimes even 6),
for the effect to be noticed.
but it does help.
it may take months to take effect....
but it only takes days without it for the problems to return.
i hope you can tollerate it.
When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.